Volume 31, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 31 (2013).
 

Full Article
   
Regular Articles:
 
   
F. Alouges, J. Bourguignon-Mirebeau and D.P. Levadoux
A Simple Preconditioned Domain Decomposition Method for Electromagnetic Scattering Problems
J. Comp. Math., 31 (2013), pp. 1-21. Abstract

 

Full Article
     
Xuejun Xu, Huangxin Chen and R.H.W. Hoppe
Optimality of Local Multilevel Methods for AdaptiveNonconforming P1 Finite Element Methods
J. Comp. Math., 31 (2013), pp. 22-46
. Abstract

 

Full Article
     
Yanping Chen, Xianjuan Li and Tao Tang
A Note on Jacobi Spectral-Collocation Methods for Weakly Singular Volterra Integral Equations with Smooth Solutions
J. Comp. Math., 31 (2013), pp. 47-56
. Abstract
 

Full Article
     
Fang Chen, Yaolin Jiang and Qingquan Liu
On Structured Variants of Modified HSS Iteration Methods for Complex Toeplitz Linear Systems
J. Comp. Math., 31 (2013), pp. 57-67
. Abstract
 

Full Article
     
Yanzhen Chang and Danping Yang
A Posteriori Error Estimate of Finite Element Method for the Optimal Control with the Stationary Bénard Problem
J. Comp. Math., 31 (2013), pp. 68-87
. Abstract
 

Full Article
     
Hongfei Fu, Hongxing Rui and Hui Guo
A Characteristic Finite Element Method for Constrained Convection-Diffusion-Reaction Optimal Control Problems
J. Comp. Math., 31 (2013), pp. 88-106
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]